# SDR REXA2022042700755

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670356251
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R BETWEEN FS 319.70 TO FS 333 HAS 2 STRINGER CLIPS CORRODED. - FABBED CLEATS FOR 22R 319 - 333 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 53-00-06-001-001-A01, 51-40-11-001-001-A01, & DRAWINGS SH670-35625 & SH670-31253.
